# SDR GTIA200700025

- Difficulty date: October 1, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 4,948 hours, 2,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT Y STATION -765 AT FR 66 CORRODED.  REPLACED FLOORBEAM.
